| Model Number |
816571 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported complaint was confirmed.The srt replaced the roller pump lid.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Event or Problem Description
The service repair technician (srt) reported that during testing of the device at the service center, the roller pump lid was broken and the magnet was missing from the lid.There was no patient involvement.